# SDR DHL2007748026

- Difficulty date: October 16, 2007
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- Aircraft time: 46,617 hours, 27,939 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CORROSION ON SHEAR TIE BS 700 INBOARD OF STRINGER 27R.  FABRICATED SKIN DOUBLER REPAIR IAW B-727 SRM 53-30-3 FIGURE 3 AND 53-30-2, AND 2 FRAME SHEAR TIE REPAIR DOUBLERS IAW B-727 SRM 53-10-4 FIGURE 13 AND 14 AT BS 700 STRINGER 27R.  MATERIAL USED SKIN DOUBLER 0.071" 2024-T3 16" BY 15.125" PO NR 9005773, AFT SHEAR TIE 0.050" 7075-T6 1" BY 1" BY 7.5" PO NR 9005685, FORWARD SHEAR TIE 0.063" 7075-T6 6" BY 4.25" PO NR 9005685.  ALL PARTS AND AREA TREATED AND PRIMED IAW B-727 SRM 51-10-2.  INSTALLED SKIN DOUBLER AND SHEAR TIE PARTS IAW B-727 SRM 51-30-2.
